# SDR 98UAL900444

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7279U
- Make and model: Boeing 727222
- Aircraft serial: 21557
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1001143LBU1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIR AFT EMERGENCY EXIT LIGHT INOPERATIVE.  *S/D*  LIGHT ASSY WAS FOUND TO BE DISCHARGED.  THE LIGHT ASSY WAS REPLACED AND CHECKED FOR PROPER OPERATION.
